Advanced search

The adverse effects of corticosteroids in central serous chorioretinopathy

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Nijs, E, P Brabant, and Jean Delaey. 2003. “The Adverse Effects of Corticosteroids in Central Serous Chorioretinopathy.” BULLETIN DE LA SOCIETE BELGE D’OPHTALMOLOGIE (289): 35–41.
APA
De Nijs, E., Brabant, P., & Delaey, J. (2003). The adverse effects of corticosteroids in central serous chorioretinopathy. BULLETIN DE LA SOCIETE BELGE D’OPHTALMOLOGIE, (289), 35–41.
Vancouver
1.
De Nijs E, Brabant P, Delaey J. The adverse effects of corticosteroids in central serous chorioretinopathy. BULLETIN DE LA SOCIETE BELGE D’OPHTALMOLOGIE. 2003;(289):35–41.
MLA
De Nijs, E, P Brabant, and Jean Delaey. “The Adverse Effects of Corticosteroids in Central Serous Chorioretinopathy.” BULLETIN DE LA SOCIETE BELGE D’OPHTALMOLOGIE 289 (2003): 35–41. Print.
@article{290060,
  author       = {De Nijs, E and Brabant, P and Delaey, Jean},
  issn         = {0081-0746},
  journal      = {BULLETIN DE LA SOCIETE BELGE D'OPHTALMOLOGIE},
  language     = {eng},
  number       = {289},
  pages        = {35--41},
  title        = {The adverse effects of corticosteroids in central serous chorioretinopathy},
  year         = {2003},
}